One of my trial drugs is called Velcade; this is administered via an injection in my stomach. I have the injection four times each cycle. I like to show off my stomach on injection days. It would appear that I now have little to no modesty. Hmmm, nudity.
If you are that way included Google Velcade and look at the possible side effects. Thus far, I have been fortunate, as I have only suffered from a few of the drug’s side effects. The side effects seem to be so closely monitored on the trial, I assume it is because this is the trial drug, but then I am not a Medically Trained Person and it may be because the side effects can be severe. Who knows?
Why I am a talking about side effects then? Well, I have a dead left leg. It is not quite dead, it is numb. I am also experiencing a dull ache in my left arm. I had my injection yesterday and I have had these symptoms since yesterday. On and off that is. Keep Calm. These side effects are not sore, they are an annoyance, especially when am I am still. Everybody who needs to know is aware and to be honest, I am fortunate that this is all I am experiencing. I would just like the invisible person to stop sitting on my leg now. Can they go and bug somebody else? The neuropathy (another word I have learnt in that last two months) can lead to pins and needles, which in severe cases can prevent one from doing up their buttons. I can still do up buttons. For now…
I just did some Internet based Velcade research (even though I already know what is what) and now I have hypochondria. I believe the hypochondria is brought on by severe distrust of my body. My stupid, stupid body.
What else? Velcade can also cause dizziness and I have to have my blood pressure taken sitting and standing. This is always fun. I like the attention. Velcade can also cause diarrhoea or constipation; just like every other drug I take and we all know what side of that spectrum I fall.
Medical lesson over. EJBones is both entertaining and educational, just like her idol, Mrs Doubtfire.